MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. NUTRAGLIDE NASAL FEEDING TUBE; Tubes, gastrointestinal (and accessories)

APPLIED MEDICAL TECHNOLOGY, INC. NUTRAGLIDE NASAL FEEDING TUBE; Tubes, gastrointestinal (and accessories)
Model Number NFT-08090-I
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per information reported by the user facility to amt sales representatives, a gastric perforation occurred roughly a month after the placement of a nft-08090-i.The perforation reportedly occurred in an 11-month-old 11kg baby with leukemia.Per the hospital's policy, this size nutraglide was too large for the patient, and they should have placed a 6-8f nutraglide.It was also reported that the patient had an internal safety report the week before the incident occurred.The hospital staff reportedly did not know how far the tube was inserted and if it was in the correct spot.A ph check was performed to check placement.During this check the staff noted the tube was too large for the patient per their policy.It was reported they decided to leave the tube in place.Due to the perforation the patient was taken to the operating room for urgent repair.It was reported to amt that the patient was recovering from the event.
 
Additional Manufacturer Narrative
Based on the information reported to amt on 02/20/2026, it was determined that an adverse event should be reported to fda as a gastric perforation was found in a patient roughly a month after a nutraglide nasal feeding tube placement.At the time of the incident, it was reported that the device was not available for return.The initial information provided to the amt sales representative indicated that the patient was 11 months and weighed 11 kgs and that the 8-10 french size used was against hospital's internal practice of nasal feeding tube sizing.It was also reported that the patient has leukemia.It was reported to amt that the hospital's guidelines specify a 6-8 french 90cm length nasal feeding tube for the patient, yet an 8-10 french 90cm length nasal feeding tube was placed instead.Note in the user facility's medwatch report#: mw5184404, an 8-10 french 110cm length was reported, contradicting what was reported to amt sales representatives.It was reported hospital staff were aware that the incorrect size was used and did not replace the tube upon awareness, the week before the perforation occurred.It was reported that this sizing issue was found during a placement verification check as they reportedly did not know how far the tube was inserted and if it was in the correct spot.Due to this, it was reported that the hospital filed an internal safety report for this patient the week before the incident occurred.The patient was taken to the operating room for urgent bowel repair.The amt sales representative was notified on 02/24/2026 that the patient was recovering from the event.Device enhancements were made due to this user facility's feedback to increase ease of placement.Note no other user facilities outside of the reporting hospital have experienced perforations during use of the nutraglide feeding tube.Prior to addition of the tipped end, the nutraglide had a smooth, rounded edge at the end of the tube.No device issues or malfunctions were reported regarding the device.The device was not available for examination.The patient had pre-existing medical conditions and the user facility reported the size device in use when the perforation occurred was too large for the patient per their internal policy.Amt began shipping tipped 8-10 french product to the user facility in december 2025.The complaint information has been logged into our complaint database for trending purposes.Information regarding device investigation can be found under complaint#: (b)(4).

Brand Name
NUTRAGLIDE NASAL FEEDING TUBE
Common Device Name
Tubes, gastrointestinal (and accessories)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key24673211
Report Number1526012-2026-00004
Device Sequence Number10139772
Product Code KNT
UDI-Device Identifier00842071138035
UDI-Public00842071138035
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K202539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNFT-08090-I
Device Catalogue NumberNFT-08090-I
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age11 MO
Patient SexFemale
Patient Weight11 KG